# SDR UALA2010051301629

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,112 hours, 13,195 cycles
- Engine: Pwa PW4060
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Faulty
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM EICAS IMMEDIATELY AFTER TAKEOFF.  FOUND HYD PRESSURE SWITCH 528 BAD.  REPLACED 528 PRESSURE SWITCH IAW 767MM, OPS CHK GOOD IAW 767MM.  OPS CHK GOOD IAW 767MM. REPEAT GRIPE-STAB TRIM EICAS MESSAGE DISPLAYED & STAB TRIM LIGHT ILLUMINATED. TROUBLESHOT MESSAGE. SHOWED STCM FAULT BALL ON M525. FOUND BRAKE PRESSURE SWITCH S1 BAD. REPLACED S1 SWITCH IAW MM & PERFORMED SUCCESSFUL OPS CK.
